On semi-invariants of tilted algebras of type $A_{n}$

Volume 90 / 2001

Witold Kra/skiewicz Colloquium Mathematicum 90 (2001), 253-267 MSC: 14L30, 16G10. DOI: 10.4064/cm90-2-5


We prove that for algebras obtained by tilts from the path algebras of equioriented Dynkin diagrams of type $A_n$, the rings of semi-invariants are polynomial.


  • Witold Kra/skiewiczFaculty of Mathematics and Computer Science
    Nicholas Copernicus University
    Chopina 12/18
    87-100 Toru/n, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image